# SDR DALA2023110209041

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 85,089 hours, 26,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 ENTRY DOOR LIGHT AFTER PUSHBACK, WENT OFF CAME BACK ON. CORRECTIVE ACTION: ADJUSTED 2L DOOR SENSOR BRACKET IAW B757 AMM 52-71. LIGHT AND EICAS MSG OPERATES NML NOW. (9536686)
